DOI QR코드

DOI QR Code

ON THE MAXIMALITY OE PRIME IDEALS IN EXCHANGE RINGS

  • Published : 2002.07.01

Abstract

We investigate the relationship between various generalizations of von Neumann regularity condition and the condition that every prime ideal is maximal in exchange rings.

Keywords

exchange rings;generalizations of von Neumann regular rings;maximal and prime ideals

References

  1. Comm. Algebra v.25 no.4 On abelian π-regular rings A. Badawi https://doi.org/10.1080/00927879708825906
  2. Glasgow Math. J. v.37 On quasi-duo rings H. P. Yu https://doi.org/10.1017/S0017089500030342
  3. Canad. Math. Bull. v.22 Rings all of whose Pierce stalks are local W. K. Burgess;W. Stephenson https://doi.org/10.4153/CMB-1979-022-8
  4. Pacific J. Math. v.14 Refinements for infinite direct decompositions of algebraic systems P. Crawley;B. Jonsson https://doi.org/10.2140/pjm.1964.14.797
  5. Math. J. Okayama Univ. v.20 Some studies on strongly π-regular rings Y. Hirano
  6. submitted Some results on quasi-duo rings Y. Lee;C. Huh
  7. Pacific J. Math. v.54 no.1 On the von Beumann regularity of rings with regular prime factor rings J. W. Fisher;R. L. Snider https://doi.org/10.2140/pjm.1974.54.135
  8. J. Algebra v.103 On rings whose projective modules have the exchange property J. Stock https://doi.org/10.1016/0021-8693(86)90145-6
  9. Proc. Amer. Math. Soc v.35 A characterization of exchange rings G. S. Monk
  10. Comment Math. Helv. v.43 Epimorphismen von kommutativen Ringen H. H. Storrer https://doi.org/10.1007/BF02564404
  11. Comm. in Algebra v.28 no.10 On minimal strongly prime ideals C. Y. Hong;T. K. Kwak https://doi.org/10.1080/00927870008827127
  12. J. Pure and Appl. Algebra v.115 Regularity conditions and the simplicity of prime factor rings https://doi.org/10.1016/S0022-4049(96)00011-4
  13. Math. Ann. v.199 Exchange rings and decompositions of modules R. B. Warfield https://doi.org/10.1007/BF01419573
  14. Proc. Biennial Ohio State-Denision Conference Completely prime ideals and associated radicals G. F. Birkenmeier;H. E. HeatherlyE. K. Lee
  15. Comm. Algebra v.25 no.2 On the structure of exchange rings https://doi.org/10.1080/00927879708825882
  16. Pure and Appl. Math. Sci. v.ⅩⅩⅠ no.1-2 Weakly right duo rings Xue Yao
  17. Math. J. Okayama Univ. v.32 Some characterizations of π-regular rings of bounded index
  18. J. Pure and Applied Algebra v.146 On weak π-regularity of rings whose prime ideals are maximal C. Y. Hong;N. K. Kim;T. K. Kwak;Y. Lee https://doi.org/10.1016/S0022-4049(98)00177-7
  19. Arch. Math. v.66 On rings whose prime radical contains all nilpotent elements of index two Y. Hirano;D. V. Huynh;J. K. Park https://doi.org/10.1007/BF01781553
  20. Proc. Amer. Math. Soc. v.122 A connection between weak regularity and the simplicity of prime factor rings G. F. Birkenmeier;J. Y. Kim;J. K. Park https://doi.org/10.2307/2160840
  21. Trans. Amer. Math. Soc. v.229 Lifting idempotents and exchange rings W. K. Nicholson https://doi.org/10.2307/1998510

Cited by

  1. Exchange Ideals with All Idempotents Central vol.20, pp.04, 2013, https://doi.org/10.1142/S1005386713000618
  2. On Uniquely Clean Rings vol.39, pp.1, 2010, https://doi.org/10.1080/00927870903451959